# SDR CHQA200900069

- Difficulty date: March 3, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N653BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7418
- Aircraft time: 16,910 hours, 13,862 cycles
- Engine: Ge CF343B1
- Engine time: 16,907 hours, 13,860 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 9960013
- Condition: Faulty
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5737 - IAH TO HRL.  THE CREW RECEIVED A STAB TRIM DISCONNECT MESSAGE AFTER TAKEOFF AND RETURNED TO FIELD.  THE FAULT WAS TRACED TO A FAULTY CO-PILOTS PITCH TRIM DISCONNECT SWITCH.  THE SWITCH WAS REPLACED AND THE SYSTEM OPERATED NORMALLY.
